Authors

Yann Le Gorrec, Hans Zwart, Hector Ramirez

Abstract

The stability of an undamped Euler Bernoulli beam connected to non-linear mass spring damper systems is addressed. It is shown that under mild assumptions on the local behaviour of the non-linear springs and dampers the solutions exist and the system is globally asymptotically stable.

Keywords

Boundary control systems; infinite-dimensional port Hamiltonian systems; asymptotic stability; non-linear control

Citation

  • Journal: IFAC-PapersOnLine
  • Year: 2017
  • Volume: 50
  • Issue: 1
  • Pages: 5580–5585
  • Publisher: Elsevier BV
  • DOI: 10.1016/j.ifacol.2017.08.1102
  • Note: 20th IFAC World Congress

BibTeX

@article{Gorrec_2017,
  title={{Asymptotic stability of an Euler-Bernoulli beam coupled to non-linear spring-damper systems}},
  volume={50},
  ISSN={2405-8963},
  DOI={10.1016/j.ifacol.2017.08.1102},
  number={1},
  journal={IFAC-PapersOnLine},
  publisher={Elsevier BV},
  author={Gorrec, Yann Le and Zwart, Hans and Ramirez, Hector},
  year={2017},
  pages={5580--5585}
}

Download the bib file

References